# SDR DALA2024032003537

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 91,682 hours, 16,640 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER BETWEEN AUX SPAR AND FRONT SPAR L/H ALLUMINIO HONEYCOMB PANEL FOUND DELAMINATION AT FSS 245 TO FSS 270.   DAMAGED AREA REPAIRED AT FSS 245 TO FSS 270 AS PER PRI 616526-14.REV.0 & PRI 616526-14. REV.1.THE PRI 616526-14.REV .0 & PRI 616526-14.
